# SDR CA990907073

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc TIGO541E1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 75670
- Condition: Broken
- Location: Engine
- Part time: 25 hours
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN)CRANKSHAFT SEPARATED.  CRANKSHAFT X-RAYED AT PREVIOUS OVERHAUL.
